Author = Artion Kashuri
On generalized fractional inequalities for functions of bounded variation with two variables

Volume 13, Issue 2, July 2022, Pages 1165-1182

Huseyin Budak; Kubilay Ozcelik; Artion Kashuri; Muhammad Aamir Ali; Zhiyue Zhang


New Ostrowski type conformable fractional inequalities concerning differentiable generalized relative semi-$(r; m, p, q, h_1, h_2)$-preinvex mappings

Volume 12, Issue 1, February 2021, Pages 945-962

Artion Kashuri; Rozana Liko


New estimates of Gauss-Jacobi and trapezium type inequalities for strongly $(h_{1},h_{2})$-preinvex mappings via general fractional integrals

Volume 12, Issue 1, February 2021, Pages 979-996

Artion Kashuri; Rozana Liko; Muhammad Aamir Ali; Huseyin Budak


New inequalities for generalized m-convex functions via generalized fractional integral operators and their applications

Volume 10, Issue 2, December 2019, Pages 275-299

Artion Kashuri; Muhammad Aamir Ali; Mujahid Abbas; Huseyin BUDAK


Some new Ostrowski type fractional integral inequalities for generalized $(r;g,s,m,\varphi)$-preinvex functions via Caputo $k$-fractional derivatives

Volume 8, Issue 2, December 2017, Pages 109-124

Artion Kashuri; Rozana Liko